# SDR ASAA2019032028689

- Difficulty date: March 20, 2019
- Submitted: March 21, 2019
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 43,901 hours, 12,766 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONT CAB TEMPERATURE CONTROLLER DOES NOT CHANGE TEMPERATURE IN FLIGHT DECK FLIGHT DECK REMAINED VERY COLD FOR DURATION OF FLIGHT. GROUNDED - YES. PERFORMED BITE CHECK ON PACK TEMP CONTROLLER NO FAULTS FOUND ACCOMPLISHED FIM 21-61 TASK 858, CONTROL CABIN TEMP CONTROL OPS CHECK GOOD.
